Omacor ForumsRecently active Omacor forums and community discussion threads. Post your question or story about Omacor and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Has anyone had adverse side effects from Omacor...what can they be? ## I had high triglycerides and cholesterol last year, my doctor put me on omacor,I took it for three days and the morning of day four I woke up and couldn't see straight.I could not focus my eyes at all, on anything!!! Then I was vomiting until there was nothing left in me to throw up!! I called doctor, she said stop taking, apparently I had an allergic reaction to it or something!! I don't like to take any pharmaceuticals because everything has side effects to it.So now I just try to eat a better diet!Won't know if it's working until my next blood test! Thanks ## Omacor is a supplement, not a pharmaceutical. ## Omacor is a Prescription medication. It did receive FDA approval. It is essetial Omega 3 Fat...3 REPLIES Updated